# SDR USAA061130

- Difficulty date: September 6, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 787 DOOR CLOSEOUT FRAME AT STR 25R CORROSION.  REPLACED WITH IDENTICAL PART IAW SRM 51-10-02 LEVEL 1 C53-208-01, DEFECT SIZE: 3 INCHES.
